MAUDE Adverse Event Report: UNOMEDICAL A/S MINIMED QUICK-SET; UNO QUICK-SET 60/6 SC1 MMUL

UNOMEDICAL A/S MINIMED QUICK-SET; UNO QUICK-SET 60/6 SC1 MMUL
Lot Number 6003966
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 04/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in brazil.It was reported that patient faced infusion set cannula bent event on 22-apr-2024.The infusion set was in use for one day.The insertion site was abdomen.The blood glucose level was 417 mg/dl at the time of event and the patient was treated with emergency kit and change the infusion set.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.
 
Additional Manufacturer Narrative
E1: patient city: (b)(6).Patient country: brazil.

Brand Name
MINIMED QUICK-SET
Common Device Name
UNO QUICK-SET 60/6 SC1 MMUL
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre, 4320
DA  4320
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key19398182
Report Number3003442380-2024-03161
Device Sequence Number6786453
Product Code FPA
UDI-Device Identifier05705244017481
UDI-Public05705244017481
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/01/2026
Device Lot Number6003966
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2024
Initial Report FDA Received Date05/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown